# SDR AALA202309088545

- Difficulty date: September 4, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 16,745 hours, 40,119 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pressure Switch
- Part number: QA07995
- Condition: Faulted
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURN TO MSP. AIRCRAFT LANDED SAFELY. AFTER TAKE OFF RIGHT FILTER BYPASS LIGHT CAME ON. THEN LEFT FILTER BYPASS ALSO CAME ON. **SUPPLEMENTAL REPORT FOR AALA202309050300: MAINTENANCE FOUND MESSAGE Ï¿½FUEL FILTER SIGNALS DISAGREEÏ¿½. REPLACED LEFT AND RIGHT ENGINE FUEL FILTER ELEMENTS PER AMM 73-11-02 (AALA202309050300, AALA202309088310). REPLACED LEFT AND RIGHT ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCHES PER AMM 73-34-01 (AALA202309088545, AALA202309084103).** (CLOSED).
